# SDR SWAA2021061472700

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY DOOR THRESHOLD SUB WEB AT B.S; 460+10; R.B.L. 28; W.L. 154. ; / INSTALLED 0N FORWARD CARGO BAY DOOR THRESHOLD SUB WEB BTW. B.S. 440-B.S. 492.4 PER S.R.M. 51-40-02-0G-0;DWG.#143A8330.; VERIFIED INSTALL 0N FORWARD CARGO BAY DOOR THRESHOLD SUB WEB BTW. B.S. 440-B.S. 492.4 PER S.R.M. 51-40-02-0G-0;DWG.#143A8330LED; INSPECTION COMPLETE
